Non-monotone stochastic generalized porous media equations

Röckner M, Wang F-Y (2008)
Journal of Differential Equations 245(12): 3898-3935.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Röckner, MichaelUniBi; Wang, Feng-Yu
Abstract / Bemerkung
By using the Nash inequality and a monotonicity approximation argument, existence and uniqueness of strong solutions are proved for a class of non-monotone stochastic generalized porous media equations. Moreover, we prove for a large class of stochastic PDE that the solutions stay in the smaller L-2-space provided the initial value does, so that some recent results in the literature are considerably strengthened. (c) 2008 Elsevier Inc. All rights reserved.
Stichworte
Sobolev inequality; Stochastic porous medium equation; Brownian motion
Erscheinungsjahr
2008
Zeitschriftentitel
Journal of Differential Equations
Band
245
Ausgabe
12
Seite(n)
3898-3935
ISSN
0022-0396
Page URI
https://pub.uni-bielefeld.de/record/1636734

Zitieren

Röckner M, Wang F-Y. Non-monotone stochastic generalized porous media equations. Journal of Differential Equations. 2008;245(12):3898-3935.
Röckner, M., & Wang, F. - Y. (2008). Non-monotone stochastic generalized porous media equations. Journal of Differential Equations, 245(12), 3898-3935. doi:10.1016/j.jde.2008.03.003
Röckner, M., and Wang, F. - Y. (2008). Non-monotone stochastic generalized porous media equations. Journal of Differential Equations 245, 3898-3935.
Röckner, M., & Wang, F.-Y., 2008. Non-monotone stochastic generalized porous media equations. Journal of Differential Equations, 245(12), p 3898-3935.
M. Röckner and F.-Y. Wang, “Non-monotone stochastic generalized porous media equations”, Journal of Differential Equations, vol. 245, 2008, pp. 3898-3935.
Röckner, M., Wang, F.-Y.: Non-monotone stochastic generalized porous media equations. Journal of Differential Equations. 245, 3898-3935 (2008).
Röckner, Michael, and Wang, Feng-Yu. “Non-monotone stochastic generalized porous media equations”. Journal of Differential Equations 245.12 (2008): 3898-3935.